# SDR O6WR201812130001

- Difficulty date: December 12, 2018
- Submitted: December 13, 2018
- Operation: General aviation
- Aircraft: N1218P
- Make and model: Cirrus SR20
- Aircraft serial: 1677
- Aircraft time: 1,654 hours
- Engine: Cont IO360ES
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Keyway
- Condition: Worn
- Location: Tach Gen
- Part time: 106 hours
- Component: Tach Gen
- Component part number: 12323002
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

KEY ON DRIVE SHAFT FROM ENGINE TO TACHOMETER GENERATOR WORE AWAY CAUSING LOW/NO RPM INDICATION. FAILURE AFTER ONLY 106HRS MAY INDICATE POSSIBLE MANUFACTURE DEFECT
